About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 173639, 8 pages
http://dx.doi.org/10.1155/2013/173639
Research Article

Periodic Solutions for Circular Restricted -Body Problems

1College of Mathematics, Sichuan University, Chengdu 610064, China
2School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 18 February 2013; Accepted 3 April 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Xiaoxiao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For circular restricted -body problems, we study the motion of a sufficiently small mass point (called the zero mass point) in the plane of equal masses located at the vertices of a regular polygon. By using variational minimizing methods, for some , we prove the existence of the noncollision periodic solution for the zero mass point with some fixed wingding number.